# SDR CA970226036

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3759441R
- Condition: Cracked
- Location: Bs 617 Bl 20l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 617, BL 20L AND R, LONGERON SPLICE FITTING CRACKED. REPLACED.
